| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 33-36


F. M. Al-Aboud
      Bayesin estimations for the extreme value distribution using progressive censored data and asymmetric loss
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1603-1622.

M. Lemma, J. Lambright
      A note on special Abel matrices into \lambda
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1623-1633.

M. El-Shahed, S. Al-Mezel
      Positive solutions for boundary value problems of fifth-order differential equations
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1635-1640.

Si-Sheng Yao, Yun-jie Yang
      Convergence theorems for common fixed point of a finite family of nonself I_i-asymptotically quasi-nonexpansive mappings
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1641-1648.

G. Shneider, K. Schneider
      A note on Hilbert-Schmidt Hankel-operators between differently weighted spaces
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1649-1653.

Kyung Ho Kim
      On vague R-subgroups of near-rings
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1655-1661.

V. Lampret
      Hermite's rule surpasses Simpson's: in mathematics curricula Simpson's rule should be replaced by Hermite's
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1663-1686.

N. Hassan, A. Janteng
      Class of meromorphic functions and convex with respect to symmetric conjugate points
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1687-1692.

S. A. Piriyev
      The dispersed failure of a heavy half-plane with a circular aperture
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1693-1698.

T. Adachi
      Foliation on the moduli space of helices on a real space form
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1699-1707.

M. L. Diviccaro
      Fixed point theorems for contractions in posets
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1709-1713.

T. Poomsa-ard
      Identities in universal graph algebras
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1715-1722.

Ngo Phuoc Nguyen Ngoc, Nguyen Van Vinh, Pham Thi Thao Hien
      Integral inequalities of Hadamard type for r-convex functions
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1723-1728.

Qingguo Bai, Jianteng Xu, Yuzhong Zhang
      A polynomial time algorithm for two-echelon dynamic lot-sizing problem with multiple suppliers
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1729-1740.

R. Jakimczuk
      Equations in Fp. Elementary methods
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1741-1773.

M. S. Sarsak, N. Rajesh
      Special functions on bitopological spaces
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1775-1782.

M. Saha, D. Dey
      Fixed point theorems of contractive type mappings in a 2-metric space
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1783-1791.

M. S. Abbas
      EP-modules
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1793-1802.

Junqing Wang, Jiyong Lu
      Proof of inequality of rank of matrix on skew field by constructing block matrix
      Int. Math. Forum, Vol. 4, 2009, no. 33-36, 1803-1808.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |